Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
$Z_2^k$–actions fixing $\mathbb{R}P^2{\cup}\mathbb{R}P^{\mathrm{even}}$

Rogério de Oliveira, Pedro L Q Pergher and Adriana Ramos

Algebraic & Geometric Topology 7 (2007) 29–45
Abstract

This paper determines, up to equivariant cobordism, all manifolds with Z2k–action whose fixed point set is P2 Pn, where n > 2 is even.

Keywords
involution, group action, fixed data, property H, equivariant cobordism class, characteristic number, projective space bundle, Steenrod operation, Conner's formula, s–class
Mathematical Subject Classification 2000
Primary: 57R85
Secondary: 57R75
References
Publication
Received: 30 October 2006
Accepted: 12 December 2006
Published: 23 February 2007
Authors
Rogério de Oliveira
Departamento de Ciências Exatas
Universidade Federal de Mato Grosso do Sul
Caixa Postal 210
Três Lagoas, MS 79603-011
Brazil
Pedro L Q Pergher
Departamento de Matemática
Universidade Federal de São Carlos
Caixa Postal 676
São Carlos, SP 13565-905
Brazil
Adriana Ramos
Departamento de Matemática
Universidade Federal de São Carlos
Caixa Postal 676
São Carlos, SP 13565-905
Brazil